Please use this identifier to cite or link to this item:
Title: Domain motions in dihydrofolate reductase: A molecular dynamics study
Authors: Verma, CS
Caves, LSD
Hubbard, RE
Roberts, GCK
First Published: 7-Mar-1997
Citation: JOURNAL OF MOLECULAR BIOLOGY, 1997, 266 (4), pp. 776-796
DOI Link: 10.1006/jmbi.1996.0818
ISSN: 0022-2836
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Biochemistry

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.